# SDR SWI2025F00688

- Difficulty date: May 8, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 21,425 hours, 12,715 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON STRINGER 21L AT FRAME 90.   PERFORMED STRINGER 21L SPLICE REPAIR BETWEEN FAME 86-87 AND REPLACED STRINGER FROM FRAME 86-90 REF ETD2025-170-920827 REV. A. REPAIR PARTS WEIGHED LESS THAN 2.5 LBS. NO CHANGE TO WEIGHT AND BALANCE REQUIRED. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
